Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zumzumkhan

Gap in medication

Recommended Posts

Hi All,

I am done with my 4weeks of 50mg Accutane last Sunday. The next appointment is on 18th Jan which is Tuesday so I have got 9 days gap. Is it ok to get a gap during your course? My skin is fine now. Got two pimples though. So does the IB will continue even if you will stop taking medicine for few days.

I hope 9 days is not a huge gap but cant really do anything about it .that is how NHS works here in the UK :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×